weaning from celexa is hard--but does it cause itching?
i've been on 40 mgs for five years and want off, as life is good and i don't feel the need for it. someday dh may become ill again and i'll go back to it if necessary.
so in august i did every other day and am now pill-free for a month.
i'm also bursting into tears, confuddled occasionally and itching.
the tears i can control and understand, but the itching is driving me mad.
my doctor thinks it could be a yeast thing, as i was on a cleansing diet and ate clean for six weeks.
i eventually added sugar and bam, have been itching ever since.
now i need to find out the cause of the itching and fix that, sure hope it's not detox from citalopram. guess sugar is off the food list and see if that helps.
A Dr told me once that good old prozac is great for helpng to wean off other AD's that have withdrawal symptoms. The reason was that prozac has a half life of two weeks, it comes out of your system slowly. So, if you pop a prozac a day after your last pill it might mitigate the withdrawal. Worked for me. I was on Paxil and having a terrible time coming off it. Prozac worked like a charm.